# SDR REXA04024

- Difficulty date: October 29, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836A
- Engine: Ge CF34*
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pseu
- Part number: 864808
- Part serial: D949
- Condition: Malfunctioned
- Location: Nlg Door
- Part time: 2,821 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED NOSE DOOR DEPLOYMENT.  QRH FOLLOWED, EMERGENCY DECLARED, UNEVENTFUL LANDING.  REMOVED AND REPLACED PSEU.  PERFORMED GEAR SWINGS IAW AMM.
